CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Katz-D-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008 | 2006 | 2005
Number of items: 3.

2008

Katz, Daniel J. and Zahl, Joshua (2008) Bounds on degrees of p-adic separating polynomials. Journal of Combinatorial Theory. Series A, 115 (7). pp. 1310-1319. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:KATjcta08

2006

Katz, Daniel J. (2006) p-Adic estimates of Hamming weights in Abelian codes over Galois rings. IEEE Transactions on Information Theory, 52 (3). pp. 964-985. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:KATieeetit06

2005

Katz, Daniel J. (2005) p-Adic valuation of weights in Abelian codes over /spl Zopf/(p/sup d/). IEEE Transactions on Information Theory, 51 (1). pp. 281-305. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:KATieeetit05

This list was generated on Sun Aug 9 11:23:25 2020 PDT.